# SDR SWAA084955

- Difficulty date: September 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 30,423 hours, 17,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PL22300LH
- Condition: Loose
- Location: Row 8 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS PHOTOLUMINESCENT STRIP LOOSE AT ROW 8 ABC.  SECURED STRIP PER MM.
